| Model Number |
VP-977 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/23/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, pre-operatively, four devices were used and the device¿s needle and thread broke.The thread was unable to be removed from the package.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two images of devices.The visual inspection of the images noted the opened suture was detached from one needle.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted suture and needle.One of the needle was observed to be detached from the suture.The retainers were inspected with no abnormalities.Because pmv was able to remove the suture without difficulty, pmv cannot confirm the reported condition of difficult removal from packaging.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.